| Model Number |
BF-UC180F |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the ultrasonic bronchofibervideoscope exhibited no image.The issue occurred during setup.There were no reports of patient involvement.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: due to damage on the charged coupled device (ccd) unit, the image is not displayed.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.